# SDR SWAA2017040512944

- Difficulty date: March 19, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 27,032 hours, 15,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 41.5.   REPAIRED THE BULKHEAD WEB IAW SRM.
